# SDR LR7A2022093003209

- Difficulty date: September 30, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 41,004 hours, 25,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: LS5186
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N409LC NOSE WHEEL WELL STRUCTURAL REPAIR, FOUND NLG WHEEL WELL WL195 BEAM CRACKED AT FS165, LBL70.  / REPAIRED IAW LAC MEA 382-53-22-101.    NR# 0034.
